| Model Number |
1804300-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022 the patient had a 3x18mm xience skypoint stent implanted.On(b)(6) 2022 the patient was re-hospitalized due post procedural cardiac disturbances.The patient was treated via percutaneous transluminal coronary angioplasty and there was no adverse patient sequela or clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.